Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Three point covers with bad reduction


Author: Stefan Wewers
Journal: J. Amer. Math. Soc. 16 (2003), 991-1032
MSC (2000): Primary 14H30, 11G20
Published electronically: July 8, 2003
MathSciNet review: 1992833
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study Galois covers of the projective line branched at three points with bad reduction to characteristic $p$, under the condition that $p$ strictly divides the order of the Galois group. As an application of our results, we prove that the field of moduli of such a cover is at most tamely ramified at $p$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 14H30, 11G20

Retrieve articles in all journals with MSC (2000): 14H30, 11G20


Additional Information

Stefan Wewers
Affiliation: Mathematisches Institut, Beringstr. 1, 53115 Bonn, Germany
Email: wewers@math.uni-bonn.de

DOI: http://dx.doi.org/10.1090/S0894-0347-03-00435-1
PII: S 0894-0347(03)00435-1
Keywords: Three point cover, stable reduction, field of moduli
Received by editor(s): January 10, 2003
Published electronically: July 8, 2003
Article copyright: © Copyright 2003 American Mathematical Society